# SDR HNAA2014022400054

- Difficulty date: February 24, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 63,357 hours, 70,955 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826891
- Part serial: 000137
- Condition: Failed
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT AC BUSS FAILURE IN FLIGHT WITH ASSOCIATED CAUTION LIGHTS.  GROUND RAN ACFT.  COULD NOT DUPLICATE.  INSPECTED NR 2 AC CONTACTOR BOX WIRING.  NO DISCREPANCES NOTED.  NR 2 PROP BLADES AND LEADS. INSPECTED NR 2 ENGINE LIP HEATER. R & R 2 BRUSH BLOCK AS PRECAUTION. TAXIED ACFT AND CHECKED ACFT DE-ICE SYSTEM.  OK FOR SERVICE.
